# SDR HDNA20110712

- Difficulty date: July 9, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N852A
- Make and model: Pilats PC1245
- Aircraft serial: 213
- Aircraft time: 7,028 hours, 10,328 cycles
- Engine: Pwc PT6A67AG
- Engine time: 6,933 hours, 10,619 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG380E44
- Part serial: 40195510
- Condition: Discharged
- Location: Master
- Part time: 80 hours, 80 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ABOUT 600 FT AGL, PUSHER CAUTION LIGHT ILLUMINATED.   FLAP CAUTION LIGHT ILLUMINATED.  NR 1 RADIO INOPERATIVE & NR 2 RADIO COULD RECEIVE, BUT NOT TRANSMIT.  INITIATED A PRECAUTIONARY LANDING.  MLG SELECTOR PUT IN DOWN POSITION, 2 GREEN LIGHTS ON MLG, & A RED INDICATION ON NLG.  MANUALLY PUMPED EMERGENCY MLG HANDLE, ALL MLG LIGHTS GREEN.  DURING APPROACH, ESSENTIAL BUSS & AV BUSS CAUTION LIGHTS ILLUMINATED.   CONTACTED VIA CELL PHONE & DECLARED AN EMERGENCY.  HYDRAULICS, INVERTER, & WINDSHIELD HEAT CAUTION LIGHTS ILLUMINATED.  BATTERY VOLTAGE AT 0.   DID A LOW PASS FLYOVER & GROUND CONFIRMED NLG APPEARED TO BE DOWN & LOCKED. A NO FLAPS LANDING INITIATED, WITH NO DAMAGE TO ACFT.
